# SDR DXTA2013091705507

- Difficulty date: September 16, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 6,102 hours, 4,792 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1397227
- Part serial: 06230H9293
- Condition: Damaged
- Location: Cockpit
- Part time: 6,102 hours, 4,792 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SIDE WINDSHIELD CRACKED DURING FLIGHT, CLIMBING THROUGH FL220.  REMOVED AND REPLACED THE LEFT COCKPIT WINDSHIELD IAW MM 56-12-00. PRESSURIZIATION, LEAK CHECK AND WINDSHIELD HEAT CHECKED GOOD.
